×

Found 21,356 Documents (Results 801–900)

Multiagent algorithms for optimizing bundles of trajectories of deterministic systems with incomplete instant feedback. (English. Russian original) Zbl 1511.49020

J. Comput. Syst. Sci. Int. 61, No. 5, 751-775 (2022); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upr. 2022, No. 5, 50-75 (2022).
MSC:  49N35
PDFBibTeX XMLCite
Full Text: DOI

Solution of a two-facility location problem in a space with Chebyshev distance. (English. Russian original) Zbl 1509.90114

Vestn. St. Petersbg. Univ., Math. 55, No. 4, 406-413 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 4, 626-636 (2022).
MSC:  90B80 90C24 90C47
PDFBibTeX XMLCite
Full Text: DOI

On estimates of diameter values of classes of functions in the weight space \(L_{2, \gamma } ( \mathbb{R}^2)\), \(\gamma = \exp(-x^2 - y^2)\). (English. Ukrainian original) Zbl 1528.41079

J. Math. Sci., New York 264, No. 4, 471-488 (2022); translation from Ukr. Mat. Visn. 19, No. 2, 275-298 (2022).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Conjugate rational Fourier-Chebyshev operator and its approximation properties. (English. Russian original) Zbl 1505.42002

Russ. Math. 66, No. 3, 35-49 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 3, 44-60 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Approximate integration of canonical second-order ordinary differential equations by the Chebyshev series method with an error estimation of the solution and its derivative. (English. Russian original) Zbl 07628038

Mosc. Univ. Math. Bull. 77, No. 4, 191-198 (2022); translation from Vestn. Mosk. Univ., Ser. I 77, No. 4, 27-34 (2022).
MSC:  65Lxx 65Dxx
PDFBibTeX XMLCite
Full Text: DOI

Kolyada inequality between mixed moduli of smoothness in metrics \(L_p\) and \(L_{\infty} \). (English. Russian original) Zbl 1504.42002

Mosc. Univ. Math. Bull. 77, No. 4, 161-175 (2022); translation from Vestn. Mosk. Univ., Ser. I 77, No. 4, 3-15 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Approximation of the classes of periodic functions of one and many variables from the Nikol’skii-Besov and Sobolev spaces. (English. Ukrainian original) Zbl 1526.42004

Ukr. Math. J. 74, No. 6, 967-980 (2022); translation from Ukr. Mat. Zh. 74, No. 6, 844-855 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Best orthogonal trigonometric approximations of the Nikol’skii-Besov-type classes of periodic functions in the space \(B_{ \infty ,1}\). (English. Ukrainian original) Zbl 1526.42002

Ukr. Math. J. 74, No. 6, 883-895 (2022); translation from Ukr. Mat. Zh. 74, No. 6, 772-783 (2022).
MSC:  42A10 41A50 42A75
PDFBibTeX XMLCite
Full Text: DOI

The conditioning of a linear barycentric rational interpolant. (English) Zbl 07615209

Beattie, Christopher (ed.) et al., Realization and model reduction of dynamical systems. A festschrift in honor of the 70th birthday of Thanos Antoulas. Cham: Springer. 23-37 (2022).
MSC:  65-XX
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software